# SDR USAA2011020390501

- Difficulty date: February 3, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 67,953 hours, 30,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 440
- Condition: Faulty
- Location: Cabin
- Part time: 53,701 hours, 23,285 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 9 - PHX - EEL - LEFT AND RIGHT MID-CABIN EMERGENCY LIGHTS FAILED TEST.  MAINTENANCE REMOVED AND REPLACED THE LEFT AND RIGHT MID CABIN EMERGENCY LIGHTS POWER SUPPLIES AND BATTERIES IAW AIRBUS MAINTENANCE MANUAL 33-51-38.
